# SDR AALA201508149002

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 39,420 hours, 26,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12C FLOOR MOUNTED ESCAPE PATH LIGHTING FIXTURE BROKEN.  REASSEMBLED ESCAPE PATH LIGHT ASSEMBLY & REPLACED LENS.
